Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Dudeman4444

What should I do about my skin starting to peel while on tazorac?

Recommended Posts

So my skin is starting to peel due to the tazorac .1% that I take every other day now and the face washing, but mainly the cold weather in CT. I don't wash my face more than once per day which has helped a lot, but if I don't moisturize I would pretty much die lol.

I'm clear thanks to tazorac so I'm starting to wonder what to do next. I have some old tazorac .05% left from when I tried that out would that be a good idea?

Share this post


Link to post
Share on other sites

If you just started the 0.1%, peeling is completely normal for the first 2 months or so. Is it peeling? Or dryness/irritation?

For peeling you can use an exfoliant (AHA) and for dryness maybe look for a better moisturizer. Which one are you using now?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×